Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 6, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jan 30, 2011, 6:56 PM CST for Houston County, Trinity County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2011, 6:56 PM CST (00:56 UTC)
- Expired
- Jan 30, 2011, 7:30 PM CST
- In force
- 34 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Houston County, TX, Trinity County, TX
The radar
The Ft Hood radar (KGRK), 183 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
126
WUUS54 KHGX 310056
SVRHGX
TXC225-455-310130-
/O.NEW.KHGX.SV.W.0006.110131T0056Z-110131T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
656 PM CST SUN JAN 30 2011
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HOUSTON COUNTY IN SOUTHEAST TEXAS...
WESTERN TRINITY COUNTY IN SOUTHEAST TEXAS...
* UNTIL 730 PM CST
* AT 648 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF
AUSTONIO...AND MOVING EAST AT 15 MPH.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO LOVELADY..
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3130 9531 3107 9522 3105 9544 3106 9545
3104 9546 3102 9566 3103 9566 3105 9562
3108 9565 3108 9567 3118 9570
TIME...MOT...LOC 0056Z 253DEG 15KT 3113 9554
$$1 follow-up statement
220
WWUS54 KHGX 310126
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
726 PM CST SUN JAN 30 2011
TXC225-455-310135-
/O.EXP.KHGX.SV.W.0006.000000T0000Z-110131T0130Z/
HOUSTON TX-TRINITY TX-
726 PM CST SUN JAN 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR TRINITY AND HOUSTON COUNTIES
WILL EXPIRE AT 730 PM CST...
RADAR INDICATES THE THUNDERSTORM HAS WEAKENED AND IS NOW BELOW SEVERE
LIMITS.
LAT...LON 3130 9531 3107 9522 3105 9544 3106 9545
3104 9546 3102 9566 3103 9566 3105 9562
3108 9565 3108 9567 3118 9570
TIME...MOT...LOC 0125Z 253DEG 15KT 3117 9540
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 5:55 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Jan 30, 5:55 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 555 PM CST SUN JAN 30 2011 .AVIATION... EXPECT ALL SHRA/TSRA UP NORTH TO WEAKEN AND DISSIPATE THIS EVENING WITH THE LOSS OF HEATING AND THE EASTWARD MOVEMENT OF THE ASSOCIATED DISTURBANCE. ALL MODELS BRING IFR/LIFR CEILINGS AND VISIBILITIES TO THE AREA OVERNIGHT. DID NOT GO AS LOW AS THESE PREDICTIONS AND STUCK WITH IFR LEVELS INLAND AND LIFR AT THE COAST. IMPROVEMENT SHOULD BE SLOW TOMORROW MORNING...AND MOST OF THE AREA IS EXPECTED TO REMAIN MVFR FOR MUCH OF THE LATE MORNING AND AFTERNOON HOURS TOMORROW. LOOKING AHEAD...DO NOT THINK CONDITIONS WILL BE AS BAD MONDAY NIGHT/TUESDAY MORNING BECAUSE WINDS SHOULD STAY UP. EXCEPTION COULD BE POSSIBLE SEA FOG AND ITS MOVEMENT INLAND TO SOME OF THE TAF SITES. STRONG COLD FRONT WITH GUSTY NW WINDS WILL MOVE THROUGH THE AREA TUESDAY MORNING...ROUGHLY (PLUS OR MINUS A COUPLE HOURS) AROUND THE CLL AREA SHORTLY AFTER SUNRISE... IAH AROUND NOON...AND OFF THE COAST AN HOUR OR TWO LATER. 42 && .PREV DISCUSSION... /ISSUED 326 PM CST SUN JAN 30 2011/ DISCUSSION... ..COLDEST AIRMASS SO FAR THIS SEASON ON THE WAY... SHORTWAVE IS CURRENTLY RIGHT OVERHEAD. AREAS JUST NORTH AND WEST OF THE FEATURE HAVE SEEN CLOUDS CLEAR OUT AND TEMPS CLIMB INTO THE MID 70S. WITH RESIDUAL MOISTURE IN PLACE ALONG WITH HEATING AND STEEP LAPSE RATES ALOFT SOME SCT TSTMS HAVE DEVELOPED. THESE WILL PROBABLY CONTINUE FOR THE NEXT FEW HOURS AND HAVE THE POTENTIAL TO PRODUCE SOME HAIL. PRECIP SHOULD WANE WITH THE LOSS OF HEATING AND AS THE S/W MOVES OFF TO THE EAST. AS WINDS DROP OFF LATER THIS EVENING EXPECT AREAS OF FOG TO DEVELOP. SEA FOG IS ALSO A PRETTY GOOD BET BUT COULD BE DELAYED BY THE PRECIP COMPLEX CURRENTLY JUST OFF THE COAST. WARM AND MOIST CONDITIONS SHOULD PERSIST ON MONDAY BUT WITH LACK OF A TRIGGER NOT EXPECTING MUCH IN THE WAY OF PRECIP OTHER SOME SPOTTY SHRA HERE AND THERE. LLJ REALLY CRANKS UP (40-50KT) MON EVENING AHEAD OF AN ARCTIC FRONT THAT WILL BE MOVING TOWARD THE REGION. CONSIDERING THE STRONG MOISTURE TRANSPORT (PW'S FCST 1.3" TO 1.5" - BUT PROBABLY SLIGHTLY OVERDONE) EXPECT A FAST SHOT OF SHRA/TSTMS AHEAD OF THE FRONT AS IT MOVES IN. THE FRONT SHOULD BE APPROACHING NW PARTS SHORTLY AFTER SUNRISE TUE...HWY 59 CORRIDOR BY LUNCH...AND OFF THE GLS COAST AN HOUR OR TWO LATER. MORNING TEMPS IN THE 60S WILL FALL THRU THE DAY AND INTO THE 30S & 40S BY 6PM. MODELS ARE IN GOOD AGREEMENT SHOWING VERY COLD AIR WITH THIS SYSTEM...WITH 925 MB TEMPS BOTTOMING OUT BETWEEN -5C (SOUTH) TO -12C NORTH BY SUNRISE WED. WIND CHILLS IN THE SINGLE DIGITS AND TEENS ARE POSSIBLE TUE/WED NIGHT. TIME SECTIONS INDICATE 925 NM TEMPS WON'T MAKE IT ABOVE 0C UNTIL SAT MORNING. THAT BEING SAID...CONTINUED THE TREND OF LOWERING TEMPS. ALSO WATCHING AN INTERESTING PATTERN DEVELOP TOWARD THE END OF THE WEEK. A LARGE TROF DEVELOPS ACROSS THE CNTL US THIS WEEK WITH A FEW SHORTWAVES ROTATING AROUND - MOSTLY INSIGNIFICANT WX-WISE FOR US AS THEY ARE TOO FAR NORTH. BUT BY FRI ONE OF THE SHORTWAVES DIGS DEEP INTO NCNTL MEXICO AND EJECTS INTO SCNTL TX FRI/FRI NIGHT. AS THIS IS OCCURRING ISENTROPIC LIFT WILL BE ONGOING OVER THE COLD AIRMASS AT THE SFC. PLENTY OF TIME TO ANALYZE THIS CONSIDERING IT'S SO FAR OUT...BUT WILL GO AHEAD AND MENTION 20% CHANCE OF -SN ACROSS NRN PARTS FRI AFTN/NIGHT CONSIDERING FAIRLY GOOD MODEL AGREEMENT. 47 MARINE... THUNDERSTORMS WERE MOVING ACROSS THE NEARSHORE WATERS AT 230 PM AND EXPECT THESE TO BE BEYOND 60 NM BY 6 AM. THE ONSHORE WINDS SHOULD THEN INCREASE TO NEAR ADVISORY CRITERIA LATE MONDAY AND EARLY TUESDAY. THE COLD FRONT IS STILL EXPECTED TO MOVE OFF THE COAST TUESDAY AFTERNOON. OFFSHORE WINDS MAY WELL RANGE FROM 25 TO 35 KNOTS TUESDAY NIGHT...AND SMALL CRAFT ADVISORY CONDITIONS MAY PERSIST INTO WEDNESDAY EVENING. THE OTHER MAIN ITEM OF CONCERN WILL BE SEA FOG. PATCHY FOG IS MORE LIKELY TONIGHT...ALTHOUGH IF THE DEWPOINTS WORK THEIR WAY INTO THE MID 60S THE FOG WILL BECOME MORE WIDESPREAD. THESE CONDITIONS ARE MORE LIKELY MONDAY NIGHT AND TUESDAY MORNING AS MOISTURE POOLS AHEAD OF THE COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 61 74 64 64 22 / 30 10 40 60 10 HOUSTON (IAH) 61 75 65 68 26 / 20 10 40 60 10 GALVESTON (GLS) 61 69 62 66 30 / 20 10 30 60 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...37 AVIATION/MARINE...42
Hazardous weather outlook, Jan 30, 3:54 PM CST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 354 PM CST SUN JAN 30 2011 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-312200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 354 PM CST SUN JAN 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SCATTERED STORMS ARE POSSIBLE THROUGH EARLY EVENING ESPECIALLY ACROSS NORTHERN PARTS OF SOUTHEAST TEXAS. HAIL WILL BE POSSIBLE IN THE STRONGER STORMS. OTHERWISE...RAINFALL SHOULD TAPER OFF LATER IN THE EVENING WITH AREAS OF FOG DEVELOPING. SEA FOG SHOULD ALSO BEGIN DEVELOPING TONIGHT AS WARM AIR OVERSPREADS THE COOL SHELF WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEA FOG MAY LINGER UNTIL EARLY TUESDAY AFTERNOON UNTIL THE NEXT COLD FRONT PUSHES OFF THE COAST. AN ARCTIC COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY MORNING AND OFF THE COAST BY EARLY AFTERNOON. SHOWER AND THUNDERSTORMS ARE EXPECTED AHEAD OF FRONT. MUCH COLDER TEMPERATURES ARE EXPECTED IN ITS WAKE WITH READINGS DROPPING INTO THE 30S AND 40S BY SUNSET TUESDAY. THE COLD AIR WILL CONTINUE TO POUR DOWN ACROSS THE REGION TUESDAY NIGHT THROUGH FRIDAY. ALTHOUGH TEMPERATURES WILL SLIGHTLY VARY EACH NIGHT...RESIDENTS LIVING GENERALLY NORTH OF A LIBERTY TO EDNA LINE SHOULD PREPARE FOR A HARD FREEZE TUESDAY THROUGH THURSDAY NIGHTS WHEN TEMPERATURES COULD FALL BELOW 24 DEGREES FOR SEVERAL HOURS. OBVIOUSLY...LOCATIONS FURTHER NORTH OF THAT LINE WILL SEE THE BEST CHANCES OF A HARD FREEZE BUT READINGS AT OR BELOW THE FREEZING MARK ARE ANTICIPATED AT THE BEACHES TOO. WIND CHILL READINGS WILL LIKELY DIP INTO THE SINGLE DIGITS AND TEENS TUESDAY AND WEDNESDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jan 30, 3:47 PM CST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
347 PM CST SUN JAN 30 2011
TXZ163-302245-
HOUSTON-
347 PM CST SUN JAN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOUSTON COUNTY UNTIL
445 PM CST...
AT 344 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 10 MILES WEST OF CROCKETT...MOVING
NORTHEAST AT 15 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...LATEXO AND CROCKETT.
AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3143 9514 3122 9565 3130 9571 3131 9570
3130 9569 3133 9566 3135 9568 3136 9568
3138 9570 3142 9571 3157 9554 3160 9529
TIME...MOT...LOC 2146Z 234DEG 15KT 3135 9562Local storm report, Jan 30, 4:19 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
419 PM CST SUN JAN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 7 W BRYAN 30.67N 96.48W
01/30/2011 M0.75 INCH BRAZOS TX TRAINED SPOTTER
HAIL FROM 1/4 TO 3/4 INCH REPORTED ALONG OSR ROAD WEST OF
BRYAN.
&&
DHELVYSpecial weather statement, Jan 30, 4:57 PM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
457 PM CST SUN JAN 30 2011
TXZ163-176-310000-
HOUSTON-MADISON-
457 PM CST SUN JAN 30 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 448 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF AUSTONIO...MOVING SOUTHEAST
AT 15 MPH.
NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...AUSTONIO...MIDWAY AND
LOVELADY.
SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE
UNTIL THIS STORM HAS PASSED.
LAT...LON 3116 9533 3093 9565 3110 9585 3111 9578
3114 9578 3117 9574 3122 9575 3124 9573
3127 9573 3131 9570 3130 9569 3133 9566
3136 9568
TIME...MOT...LOC 2256Z 295DEG 12KT 3123 9572Special weather statement, Jan 30, 6:19 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
619 PM CST SUN JAN 30 2011
TXZ163-164-176>179-200-310115-
HOUSTON-LIBERTY-MADISON-POLK-SAN JACINTO-TRINITY-WALKER-
619 PM CST SUN JAN 30 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 615 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MIDWAY TO POINT
BLANK TO THE GOODRICH AND SEGNO AREA...MOVING EAST AT 10 TO 15 MPH.
ADDITIONAL STORM DEVELOPMENT IS POSSIBLE TO THE SOUTH OF THIS LINE
THROUGH 715 PM CST.
PENNY TO NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...TARKINGTON PRAIRIE...
SEGNO...ROMAYOR...LEGGETT...CRABBS PRAIRIE...SEVEN OAKS...
RIVERSIDE...POINT BLANK...OAKHURST...MIDWAY...LIVINGSTON...
HUNTSVILLE...GOODRICH...COLDSPRING...SHEPHERD AND ROMAYOR.
AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3048 9472 3036 9468 3021 9484 3087 9587
3115 9566 3082 9461 3049 9454
TIME...MOT...LOC 0015Z 217DEG 5KT 3098 9574 3056 9468Local storm report, Jan 30, 6:27 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
627 PM CST SUN JAN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 6 ESE MADISONVILLE 30.92N 95.81W
01/30/2011 E0.25 INCH MADISON TX LAW ENFORCEMENT
PEA SIZED HAIL REPORTED BY OFF DUTY LAW ENFORCEMENT ON
I-45 SOUTH OF MADISONVILLE AT EXIT 136.
&&
42Local storm report, Jan 30, 6:55 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
655 PM CST SUN JAN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 6 S LIVINGSTON 30.62N 94.94W
01/30/2011 E1.75 INCH POLK TX TRAINED SPOTTER
GOLF BALL SIZED HAIL ON SH 146.
0645 PM HAIL COLDSPRING 30.59N 95.13W
01/30/2011 E0.50 INCH SAN JACINTO TX TRAINED SPOTTER
MARBLE SIZED HAIL IN COLDSPRING.
&&
42The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 6:19 PM CST | Special Weather Statement | HGX | Polk, San Jacinto, Walker | 56 min |
| Jan 30, 6:38 PM CST | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 42 min |
| Jan 30, 6:45 PM CST | Severe Thunderstorm Warning | HGX | Walker | 45 min |
| Jan 30, 7:25 PM CST | Special Weather Statement | HGX | Madison | 65 min |
| Jan 30, 7:34 PM CST | Special Weather Statement | HGX | Walker | 26 min |
| Jan 30, 8:01 PM CST | Special Weather Statement | HGX | Walker | 29 min |
| Jan 30, 8:19 PM CST | Special Weather Statement | HGX | Walker | 56 min |
| Jan 31, 8:43 AM CST | Marine Dense Fog Advisory | HGX | 2 hr | |
| Jan 31, 11:05 AM CST | Hard Freeze Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 18 hr |
| Jan 31, 12:53 PM CST | Marine Dense Fog Advisory | HGX | 20 hr | |
| Jan 31, 1:02 PM CST | Dense Fog Advisory | HGX | Brazoria, Chambers, Galveston, Jackson, Matagorda | 16 hr |
| Jan 31, 3:43 PM CST | Gale Watch | HGX | 12 hr | |
| Jan 31, 5:20 PM CST | Wind Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 36 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.